Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Repeated urine sensation with burning and severe back pain. Taking urimax and all tests normal

Doctor - I am 54 yrs. old female - having urination problem. My height is 5ft.4inches, weight 90 kg. - for the last 10 yrs. having problem - at the first stage, repeatedly sensation of urination - every one minute 10-20 drops of urine come out - it last for a long period at the 2nd stage burning starts, I get severe back ach and pain in my legs. These days I am taking one tablet of Urimax 0.4mg daily. All tests are normal - there are no pus cells, urine culture is normal. Please advise.
Asked On : Thu, 4 Aug 2011
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
Frequency and urgency without any infection is one of the symptom of diabetes at this age.
Go for fasting and post prandial blood sugar investigation.
Take more water,liquids.
Urine alkaliser will be helpful but Consult urologisl for better guidance and medical management.
Answered: Thu, 4 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor